# SDR KCSA101073

- Difficulty date: June 15, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N706CK
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- Aircraft time: 80,656 hours, 19,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TENSION TIE AT BS 800 STR 11L AT LBL 80 HAS CRACK 1 INCH.
